MAUDE Adverse Event Report: STRYKER GMBH ADJUSTABLE FORCEPS, SIZE 8, 10 & 12 EASYCLIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH ADJUSTABLE FORCEPS, SIZE 8, 10 & 12 EASYCLIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number XPI006001
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that: "xpi002001 which is the single size forceps for ez10 broke during an operation today.The patient received the operation, and no adverse events occurred.".
 
Additional Manufacturer Narrative
Corrected field: product long description (d1), catalog no.(d4), and product available to stryker (d9).The reported event could be confirmed although the device was not returned but an image was shared which confirms the alleged failure.A device inspection was not possible since the affected device was not returned.However, an image was shared by the customer with a top view of the forceps where it could be observed, although not very clearly, that one of the prongs was broken off.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information as well as the affected device must be available in order to determine the exact root cause of the issue.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that: ""xpi002001 which is the single size forceps for ez10 broke during an operation today.The patient received the operation, and no adverse events occurred.".

Brand Name
ADJUSTABLE FORCEPS, SIZE 8, 10 & 12 EASYCLIP
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21894677
Report Number0008031020-2025-00748
Device Sequence Number14313401
Product Code LXH
UDI-Device Identifier07613252266099
UDI-Public(01)07613252266099(10)Y56030
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberXPI006001
Device Lot NumberY56030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown